MathSciNet Relay Station
MathSciNet bibliographic data
MR1014762 11E72 (20G10)
Chernousov, V. I. The Hasse principle for groups of type $E_8$. (Russian) Dokl. Akad. Nauk SSSR 306 (1989), no. 5, 1059--1063; translation in Soviet Math. Dokl. 39 (1989), no. 3, 592–596
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement